MathSciNet Relay Station
MathSciNet bibliographic data
MR1115112 (92i:58177) 58G05 (35A07 35N10)
Mendoza, G. A.; Trèves, F. Local solvability in a class of overdetermined systems of linear PDE. Duke Math. J. 63 (1991), no. 2, 355–377.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement